# SDR DALA2016060304318

- Difficulty date: June 2, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM NR 1, FWD EDGE AT MAIN ENTRANCE DOOR.  BEAM NR 1 WAS REPAIRED IAW SRM 52-10-02, FIG 201, REPAIR 7.  LENGTH OF CRACK = 0.800".
